A Sharper Stability Bound of Fourier Frames.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 67-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59597,
author = {Weifeng Su and Xingwei Zhou},
title = {A {Sharper} {Stability} {Bound} of {Fourier} {Frames.}},
journal = {The journal of Fourier analysis and applications},
pages = {67--72},
year = {1999},
volume = {5},
number = {4},
zbl = {0918.42029},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59597/}
}
Weifeng Su; Xingwei Zhou. A Sharper Stability Bound of Fourier Frames.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 67-72. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59597/